Title
Tensor functional topology
Author
Faculty/Department
Faculty of Sciences. Mathematics and Computer Science
Publication type
article
Publication
Dordrecht ,
Subject
Mathematics
Source (journal)
Applied categorical structures. - Dordrecht, 1993, currens
Volume/pages
24(2016) , p. 569-604
ISSN
0927-2852
Carrier
E
Target language
English (eng)
Full text (Publishers DOI)
Affiliation
University of Antwerp
Full text (open access)
https://repository.uantwerpen.be/docman/irua/8318b7/129988.pdf
Handle